# SDR YENA20160308222

- Difficulty date: March 8, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 45,570 hours, 15,968 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT CREW SMELLED ELECTRICAL ODOR IN-FLIGHT ON DESCENT, NO VISIBLE SMOKE OR MALFUNCTIONING EQUIPMENT.  NO COCKPIT INDICATIONS;  PERFORMED INSPECTION IAW 05-50-00-810-831-A & TSM 24-00-00-810-823-A.  NO FINDINGS BOTH APU ENG BLEED INCLUDED.  AS A PRECAUTION PLACED LTV, CSS, & WADL ON MEL.  NO C/B'S COCKPIT OR CABIN TRIPPED. INSPECTED ALL CABIN SYS. LAVS, EMERGENCY LIGHTS, READING LIGHTS AND GALLEY EQUIPMENT WITH NO FINDINGS.  INSPECTED EMERGENCY EQUIPMENT NO FINDINGS.
